# SDR FXGA201931011913

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 756, RBL 30 UPPER SURFACE CORROSION BLENDOUT.  DRILL START DAMAGE TO MAIN CARGO DOOR FWD FRAME BEYOND SRM LIMITS.  THE BLEND IS ADJACENT TO FASTENER THAT WAS NOTED TO BE A NAS1097AD6 RIVET BY THE CUSTOMER AND HAS A 0.400" EDGE MARGIN.  THE TEE IS FABRICATED FROM 7075-T6511 ALUMINUM EXTRUSION (EXT 1363992) AND IS 0.125" THIS AT THE REWORK LOCATION.
